# SDR REXA2013090801136

- Difficulty date: September 4, 2013
- Submitted: September 8, 2013
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 21,074 hours, 18,652 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE LT HORIZONTAL STABILIZER SPAR LOWER FLANGE. THE FLANGE HAS BEEN PREVIOUSLY REWORKED RESULTING IN A CUTOUT MEASURING 1.6" X 1.2".  REPAIRED IAW EA CRJ255-01882.
